# SDR SIMA20160511016

- Difficulty date: May 11, 2016
- Submitted: May 26, 2016
- Operation: Air carrier
- Aircraft: N699AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500883
- Aircraft time: 28,616 hours, 24,539 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cleat
- Part number: 14014326005
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR CLEAT AT FRAME 80L, STRINGER 7L IS CRACKED APPROX 1 INCH.  R & R SHEAR CLEAT IAW SRM 51-40-02.
